Augmentation help

I have not been "posting" lately as I have been doing my augmentation treatment reducing my dosage of Mirapexin every 2 weeks I started on 3.15 slow release and I am now on .52 for 2 weeks and then the last 2 weeks will be at .26mg it has not been as bad as I thought it would be but I have had my moments !! and I think the last 2 doses will be worst. I do see the neurologist at the end of November

I wondered what tablets I will be on, at the moment I am taking Tramadol to help in the evenings and another one at night to help me sleep some nights are better than others, the down side is VERY itchy skin especially my back and legs that drives me up the wall as well !! and very tired.

Has anyone got any suggestions

All replies very much appreciated

Regards to all

desperate_41

6 Replies

oldestnewest
  • Yes -'the itching can be really bad. I found it took about a month to get less itchy - but stll affects me. - but still better than having rls!

    I use a cream called Eurax which helps with the worst effects.

    Antihistamines will make the rls worse.

    Good luck .

  • Hi Madlegs1

    Will try the cream you mentioned, can you buy it over the counter or by prescription.

    Regards

    desperate_41

  • In Ireland it's over the counter in chemist.

  • Bought mine over the counter in my local chemist, I know they sell it in Boots ( in UK). Comes in a very large tube. Good luck :)

  • I agree with using EURAX for the Tramadol itching, it does seem to help most times thankfully :)

    It's my lower legs where I itch, especially around my ankles ..... ??? G.O.K why there.

    I find if I can keep them cool it also helps, so my feet are almost always outside the bedclothes.

  • hi desperate 1 its the tramadol that's making you itch I suffer with this every time I take opiates,TRAMADOL,TARGINACT,OXYCODIN believe me I have tried them all they are all opiate drugs anything that's got opiate in it will make you itch, I am at the moment on Targinact this is a new drug for RLS it was brilliant at first but after taking it awhile I have started itching all over, this is a slow acting drug every 12hrs so its not as bad as tramodel. What do you take to make you sleep? You can try taking an ant-histamine (clarytin) make sure its only this make because if you take any other its like a poison for RLS sufferers, if you go on eBay you can get it a lot cheaper.

You may also like...